Multivariate Exponential Distributions with Constant Failure Rates
AbstractIn this paper a multivariate failure rate representation based on Cox's conditional failure rate is introduced, characterizations of the Freund-Block and the Marshall-Olkin multivariate exponential distributions are obtained, and generalizations of the Block-Basu and the Friday-Patil bivariate exponential distributions are proposed.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Multivariate Analysis.
Volume (Year): 61 (1997)
Issue (Month): 2 (May)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Hanagal, David D., 1993. "Some inference results in an absolutely continuous multivariate exponential model of Block," Statistics & Probability Letters, Elsevier, vol. 16(3), pages 177-180, February.
- Johnson, N. L. & Kotz, Samuel, 1975. "A vector multivariate hazard rate," Journal of Multivariate Analysis, Elsevier, vol. 5(1), pages 53-66, March.
- Marshall, Albert W., 1975. "Some comments on the hazard gradient," Stochastic Processes and their Applications, Elsevier, vol. 3(3), pages 293-300, July.
- Wang, Rong-Tsorng, 2007. "A reliability model for multivariate exponential distributions," Journal of Multivariate Analysis, Elsevier, vol. 98(5), pages 1033-1042, May.
- Anna Gottard, 2007. "On the inclusion of bivariate marked point processes in graphical models," Metrika, Springer, vol. 66(3), pages 269-287, November.
- Kim, Bara & Kim, Jeongsim, 2011. "Representation of Downton’s bivariate exponential random vector and its applications," Statistics & Probability Letters, Elsevier, vol. 81(12), pages 1743-1750.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.